| Model Number |
2C8571 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked from the y-site.This was observed prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A pressure test and clear passage under water were performed, and a leak in the first y-site was observed.An autopsy was performed in the second y-site clearlink, and a hold in the gland was observed.The reported condition was verified.The cause was determined to be related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.